# SDR QXEA9600224

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N452US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11105
- System (JASC): 3350 · Emergency Lighting
- Part: Bulbs
- Part number: MGG1280
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - LIGHT IS INOP INSIDE EXIT SIGN ABOVE COCKPIT DOOR.  BULBS WERE REPLACED AND LIGHT OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
